MathSciNet Relay Station
MathSciNet bibliographic data
MR1854498 35Q60 (35R30)
Belishev, M. On a unitary transformation in the space $L_2(\Omega,\Bbb R^3)$ associated with the Weyl decomposition. (Russian) Zap. Nauchn. Sem. S.-Peterburg. Otdel. Mat. Inst. Steklov. (POMI) 275 (2001), Mat. Vopr. Teor. Rasprostr. Voln. 30, 25--40, 310; translation in J. Math. Sci. (N. Y.) 117 (2001), no. 2, 3900–3909
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement